Inviscid limit for Navier-Stokes equations in domains with permeable boundaries

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


This work is concerned with 2D-Navier Stokes equations in a bounded domain with multiple connected permeable walls. The permeability is described by a Navier type condition. Our aim is to show that the inviscid limit is a solution of the Euler equations, satisfying the Navier type condition on the in ow zone of the walls.
Original languageUnknown
Pages (from-to)6-11
JournalApplied Mathematics Letters
Issue numberNA
Publication statusPublished - 1 Jan 2014

Cite this